# SDR UIEA2011072000377

- Difficulty date: July 20, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF THIS EO, IS TO DOCUMENT A CATEGORY B REPAIR ACCOMPLISHED DURING C4 / A6 CHECK, DURING JULY 2011.  INSP VISUALLY FOUND A CRACK IN THE SHEAR WEB AT S-14R BETWEEN BS 380 AND 400 DURING ROUTINE INSPECTION.  THE CRACK WAS 4 IN LONG WHEN FOUND AND DOCUMENTED ON NRC FVY505261 (THE DAMAGE WAS REPAIRED BY TRIMMING OUT THE CRACK AND INSTALLING A DOUBLER, FILLERS AND ANGLES IAW SRM 53-10-04, FIG 55. SEE FIG 1 FOR DETAILS OF THE REPAIR.)
